Elastic line deformed on a pseudo-hypersurface by an external field in pseudo-Euclidean spaces


Ahmet Y. , Ceylan C. A.

SCIENCE IN CHINA SERIES A-MATHEMATICS, vol.51, no.2, pp.233-240, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1007/s11425-007-0177-2
  • Title of Journal : SCIENCE IN CHINA SERIES A-MATHEMATICS
  • Page Numbers: pp.233-240

Abstract

We derive intrinsic formulation for elastic line deformed on a pseudo-hypersurface by an external field in the pseudo-Euclidean spaces E-nu(n). This formulation determines elastic line deformed on a pseudo-hypersurface.